# SDR DL767001674

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 56,435 hours, 27,395 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T35212
- Condition: Dented
- Location: Bs643, S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT WAS FOUND IN THE FUSELAGE SKIN AT STRINGER 28R, BETWEEN BS 632 AND 654.  TO REMOVE DENT THE SKIN WAS CUT OUT, TO A SIZE OF 3.5 BY 5.5 INCH.  SKIN DAMAGE WAS REPAIRED PER ERA 378344-14.
